Cetirizine DS - contains the active substance cetirizine, which belongs to the group of H1 antihistamines. It is an antiallergic drug. It is a generic in the active substance of drugs known under the trade names Zirtek, Cetrin and Zodak.
Active ingredient: cetirizine dihydrochloride 10 mg
Indications / Application Notes
Seasonal and perennial allergic rhinitis, allergic conjunctivitis, hay fever (hay fever), urticaria (including chronic idiopathic), pruritic allergic dermatoses (including atopic dermatitis, neurodermatitis), Quincke edema.
Renal failure, pregnancy, lactation, hypersensitivity to cetirizine.
Mode of application
Adults and children over 12 years of age - 10 mg / day in 1-2 doses. Children aged 2-6 years - 5 mg / day in 1-2 doses. In patients with moderate or severe renal failure, the dose should be reduced by 2 times.
Perhaps: dry mouth, drowsiness, headache, fatigue. Rarely: skin manifestations of allergic reactions, angioedema. In some cases: dyspepsia, agitation.
With caution, cetirizine is prescribed to patients with chronic renal failure (moderate and severe severity - dosage adjustment is required), elderly patients (possibly a decrease in glomerular filtration). Elderly patients with normal renal function do not require dose adjustment. Cetirizine is prescribed with caution to children (experience with children under 1 year of age is insufficient). Above a dose of 10 mg / day, the ability to respond quickly may worsen. During the treatment period, it is necessary to refrain from engaging in potentially hazardous activities that require an increased concentration of attention and speed of psychomotor reactions.
Film-coated tablets, 10 tablets per AF / PVC blister, 1 blister together with instructions for medical use in a cardboard box.
In a dry, dark place at a temperature of 15 to 25°C. Keep out of the reach of children.
DANAFA PHARMACY JOINT STOCK COMPANY st. Dung Xi Thanh The 253, Da Nang City, Vietnam